# SDR SWAA2015043039180

- Difficulty date: April 8, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED AT BS 639, STRINGER 2R.  R & R TIE CLIP IAW SRM.
